# SDR DALA2021081904830

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 66,087 hours, 24,319 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1915688) DURING INSPECTION FOUND NLG RH TRUNNION BUSHING I/B FACE HAS CORROSION AT 8 O CLOCK POSITION. C/W ERA 593425-14 REV O.
